# SDR SWAA2024091135180

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 27,809 hours, 13,765 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194GL HAS DELAM 10IN. L X 1.25W EXTENDING 4IN.12IN. AFT OF PANEL L/E AND 13IN. UP FROM PANEL LOWER EDGE. PANEL 194GL HAS DELAM 10IN. L X 1.25W EXTENDING 4IN.12IN. AFT OF PANEL L/E AND 13IN. UP FROM PANEL LOWER EDGE.<[01] REPAIRED PANEL PER SRM 53-60-70-2R-1 AND SRM 51-70-05.
